Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Please. Someone HELP!

Feb 20, 2016 9:13 PM

I was taking 10 mg of oxycodone then 7.5 mg hydrocodone. I was not advised to taper down and stopped taking them at once 2 days ago. I'm not well mentally. I already have depression and anxiety. I've been really irritable, edgy, moody, depressed, anxious, can't sleep. The list goes on. I don't want back on those meds but I feel like I should've been tapered off of them. I need something to take the edge off before I do something stupid!

Feb 20, 2016 9:15 PM

I honestly have no experience. Do you have a health line that you can call in to and talk to a nurse?

Feb 20, 2016 10:03 PM

I've checked but can't find anything except for actual treatment centers

Feb 20, 2016 10:03 PM

I stopped the pain killers. I am on muscle relaxers 4 times a day. Unfortunately the best way is to wean off the pain meds . When I did it i kept the one at night that helped me sleep for a while. Ironically almost all of those symptoms I go through just from lack of sleep. Maybe a sleeping pills or anti anxiety med would help you push through. It is not easy but I am much happier giving up the narcotic pain meds. If you can handle the pain I think it is the better way to go. Just be very aware of your limitations and do not push harder than you can realistically handle or you will be at thier mercy again. Good luck and as they say this to shall pass.

Feb 20, 2016 10:05 PM

:( I'm out of suggestions. Sorry! I hope someone here can help.

Feb 20, 2016 10:58 PM

I took my anti anxiety meds but nothing is helping. I don't want to be around anyone right now. I feel so depressed and all kinds of other emotions currently. My mom is watching my daughter tonight so she doesn't see me look so weak and sick.

Feb 20, 2016 11:03 PM

Aburptly stopping narcotics will throw you into the hell of detox...which is what you are going through. I suggest that you take you pain meds...call your doctor ,get him to help you. It can be life altering to withdraw from longtime narcotic use. Please take your pain pill and call for an appointment as soon as possible. Cold turkey is very dangerous.

Feb 20, 2016 11:32 PM

I don't know much and can't really be of help... But if you want someone to talk to, I'm all ears. Sometimes I find crisis text lines just to use when I am lonely too.

Feb 21, 2016 12:54 AM

I don't have any pain meds left right now. I know it's dangerous to stop taking them suddenly but I had no choice. I was in pain and was low on meds.

Feb 21, 2016 1:17 AM

WantAnswer, I agree with Terri, You should call your doc and keep taking your meds as pre,scribed but I hear you are low on meds. Are you unable to get them? I suggest letting your physician know what you are snuggling with. It could only help. People forget physicians have samples of certain meds. Praying for you!

Feb 21, 2016 1:44 AM

Keep talking here. The horrible feelings are like weather, not permanent and one cannot be selected as truth. Please call everyone in your contacts, don't isolate. This will pass.
I've been there twice - when I moved & was between docs and once when I went in for emergency surgery. The hospital didn't believe that I was on morphine. They did not check my records until I was well enough to demand to speak with their patient advocate. Eight days. It was Hell.
For now, anti-anxiety meds if you can. I've heard that GNC has an OTC anxiety that's great, but each time I've gone, it's sold out. Don't know the name :-(. Try to look it up/Call around.
Do not panic, this Will pass.

Feb 21, 2016 5:21 AM

I have been on Xtra strong meds since 2009. I struggled extensively with side effects and are still changing dosages and scripts. I even had a Carpul Tunnel Opp. due to side effects of Cymbalta. PLEASE listen to me, never ever stop your meds without discussing it with a Pshyciatrist, not a friend or a GP. When stopping, you have to do it over a long period of time by tapering down your dosage. Little bits for at least 6/8 weeks. I have been diagnosed with the following: Major Depression and Anxiety disorder, ADD, OCD, Tinnitus, Fibromyalgia, etc. Meds are my friends and keeps me functioning. Do not see it as your enemy and give it at least 6 weeks to see if it has any impact. Get into a routine of seeing your Pshyciatrist monthly so that they can create a profile to establish what types of meds works for you and what should be avoided. Try and see your Pshycologist weekly, bacause talking to a professional helps immensely. A Friends helpfull advice is the worst thing in the world especially if they have never had Depression, the worst disease in the world. Pshycologists and Pshyciatrists and the correct medication is what will keep you sane. And then pray to our Loving God, Jesus Christ for wisdom and help to fight this. My prayers are with all of you. Heinrich , South Africa

Feb 21, 2016 5:26 AM

An amazing medication to calm you down is Rivitrol, that is what it is called in South Africa, Google it to see what it is in your part of the world. Always focus on what you have that gives you hope.... I know this is crap because when the fog has you nothing gives you hope. Hang in there and fight as hard as you can. Stay away from street drugs and alcohol, that will be the end.

Feb 21, 2016 5:28 AM

You are not alone, there are millions of us fighting this fight. For your and our sake PLEASE do not give up. Don't let it win..

Feb 21, 2016 8:09 AM

They shoutd at least give you a medicine like clonidine. Clonidine, I have taken it, it is used to weaken the affects of withdrawal. You can get it in a patch called catapress tts-1. I have taken this and it would help through withdrawal symptoms in between doses. But talk to your doctor and just know of this drug just in case your looking for something inexpensive. The pills are cheap. Best wishes

Feb 21, 2016 9:26 AM

Depending on how long you were on them...Opiate withdrawal is one of the most difficult things you will go thru...there is no painless way to do it, but there are things you can do to lessen the intensity.
You may need to go back on in small doses until you can get a plan to do it right.
Suboxone is also a good option for some people. if your opiates were prescribed consult your doctor for help.
Search opiate tapering on DrugsForum or Bluelight for ways to do it with less distress on your body. Feel free to ask more questions. Good luck & God bless.

Feb 21, 2016 9:52 AM

wantanswersinar, Please call your PCP tomorrow morning. I can't take narcotics die to allergies. But my rheumy weaned me off umbrella over 3 weeks without a backup med. I was just like you in the withdrawals, ready to admit myself to a psych ward. I knew I was in a desperate and dangerous place. I asked my hubby to take me to the ER if I worsened over the weekend. But I was able to get through the weekend, and I called my pcp the next Monday to let him know. He put me on an old antidepressant which helped me, but I still had to make med changes over the next year until I was able to get the right treatment for me. You are in a precarious place. If you don't think you can get through until tomorrow, then please, please go to the ER. Your daughter needs you, and so does your mom. Reach for medical help. Sending you hugs, love, & prayers to get you through this! 🙂💕🙏🌼

Ready to start relieving your pain?

Join Community